# SDR USAA960757

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 302
- Part time: 37,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK, EDDY CURRENT INSPECTION FOUND .25 INCH CRACK IN A/C SKIN AT LOWER HINGE CUT OUT FORWARD ENTRY DOOR.  BODY STA 302 - JUST ABOVE STR 13L.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER T/R 53-30-11.  (X)
